# SDR UPS03441219

- Difficulty date: September 7, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 65,385 hours, 33,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SPV, COMPLY WITH D266098 L1 DOOR OUTER AFT SKIN IS CRACKED AT APPROX STA 472 AT APPROX WATER LINE 210.  REMOVED DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 52-10-02 FIG 9, 51-10-02, 51-30-08.
